# SDR FDEA201209233405

- Difficulty date: September 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Wing Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, OTBD FORWARD (WING) HINGE ACTUATOR INBD HOLE FOUND CORRODED.  REPAIRED IAW EA 1-5750-162588.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
